# SDR AALA202403278687

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 63,975 hours, 27,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Slide Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS A PIN HANGING OUT OF AFT SERVICE DOOR SLIDE CONTAINER. REINSTALLED R2 DOOR SLIDE INFLATION BOTTLE SAFETY PIN INTO POUCH. REINSTALLED R2 DOOR SLIDE. PER M/M 25-66-01. OK FOR CONTINUED SERVICE.
